Czechoslovak Mathematical Journal, Vol. 61, No. 4, pp. 1049-1061, 2011

A note on transitively $D$-spaces

Liang-Xue Peng

Liang-Xue Peng, College of Applied Science, Beijing University of Technology, Beijing 100124, P. R. China, e-mail:

Abstract: In this note, we show that if for any transitive neighborhood assignment $\phi$ for $X$ there is a point-countable refinement ${\mathcal F}$ such that for any non-closed subset $A$ of $X$ there is some $V\in{\mathcal F}$ such that $|V\cap A|\geq\omega$, then $X$ is transitively $D$. As a corollary, if $X$ is a sequential space and has a point-countable $wcs^*$-network then $X$ is transitively $D$, and hence if $X$ is a Hausdorff $k$-space and has a point-countable $k$-network, then $X$ is transitively $D$. We prove that if $X$ is a countably compact sequential space and has a point-countable $wcs^*$-network, then $X$ is compact. We point out that every discretely Lindelof space is transitively $D$. Let $(X, \tau)$ be a space and let $(X, {\mathcal T})$ be a butterfly space over $(X, \tau)$. If $(X, \tau)$ is Frechet and has a point-countable $wcs^*$-network (or is a hereditarily meta-Lindelof space), then $(X, {\mathcal T})$ is a transitively $D$-space.

Keywords: transitively $D$, sequential, discretely Lindelof, $wcs^*$-network

Classification (MSC 2010): 54F99, 54G99

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]